# SDR AALA201812139023

- Difficulty date: December 12, 2018
- Submitted: December 13, 2018
- Operation: Air carrier
- Aircraft: N130AN
- Make and model: Airbus A321-231
- Aircraft serial: 6407
- Aircraft time: 14,266 hours, 3,987 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cylinder
- Condition: Low Pressure
- Location: R3 Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR OPERATION CYLINDER HAD LOW PRESSURE.  SERVICED THE CYLINDER IAW AMM 52-10-00.
